American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Michael Wiemeler. Circle actions and scalar curvature. Trans. Amer. Math. Soc. 368 (2016) 2939-2966.
Abstract, references, and article information   
View Article: PDF

[2] Michael Wiemeler. Torus manifolds with non-abelian symmetries. Trans. Amer. Math. Soc. 364 (2012) 1427-1487. MR 2869182.
Abstract, references, and article information   
View Article: PDF

[3] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jinpeng An and Zhengdong Wang. Nonabelian cohomology with coefficients in Lie groups. Trans. Amer. Math. Soc. 360 (2008) 3019-3040. MR 2379785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leonardo Biliotti. Coisotropic and polar actions on compact irreducible Hermitian symmetric spaces. Trans. Amer. Math. Soc. 358 (2006) 3003-3022. MR 2216256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pisheng Ding. Topological obstructions to certain Lie group actions on manifolds. Trans. Amer. Math. Soc. 358 (2006) 3937-3967. MR 2219004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ikumitsu Nagasaki. Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse. Trans. Amer. Math. Soc. 358 (2006) 743-757. MR 2177039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonardo Biliotti and Anna Gori. Coisotropic and polar actions on complex Grassmannians. Trans. Amer. Math. Soc. 357 (2005) 1731-1751. MR 2115074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Claudio Gorodski, Carlos Olmos and Ruy Tojeiro. Copolarity of isometric actions. Trans. Amer. Math. Soc. 356 (2004) 1585-1608. MR 2034320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christopher Allday, Volker Hauschild and Volker Puppe. A non-fixed point theorem for Hamiltonian lie group actions. Trans. Amer. Math. Soc. 354 (2002) 2971-2982. MR 1895212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fabio Podestà and Gudlaugur Thorbergsson. Polar and coisotropic actions on Kähler manifolds. Trans. Amer. Math. Soc. 354 (2002) 1759-1781. MR 1881015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andreas Kollross. A classification of hyperpolar and cohomogeneity one actions. Trans. Amer. Math. Soc. 354 (2002) 571-612. MR 1862559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eugene Lerman and Susan Tolman. Hamiltonian torus actions on symplectic orbifolds and toric varieties. Trans. Amer. Math. Soc. 349 (1997) 4201-4230. MR 1401525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gregory Lupton and John Oprea. Cohomologically symplectic spaces: toral actions and the Gottlieb group . Trans. Amer. Math. Soc. 347 (1995) 261-288. MR 1282893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yimin Yang. On the coefficient groups of equivariant $K$-theory . Trans. Amer. Math. Soc. 347 (1995) 77-98. MR 1257645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Norihiko Minami. The relative Burnside module and the stable maps between classifying spaces of compact Lie groups . Trans. Amer. Math. Soc. 347 (1995) 461-498. MR 1290726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gilbert Hector and Martin Saralegi. Intersection cohomology of $S\sp 1$-actions . Trans. Amer. Math. Soc. 338 (1993) 263-288. MR 1116314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniel Berend and Gabriel Katz. Concentrated cyclic actions of high periodicity . Trans. Amer. Math. Soc. 323 (1991) 665-689. MR 1005074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eldar Straume. Weyl groups and the regularity properties of certain compact Lie group actions . Trans. Amer. Math. Soc. 306 (1988) 165-190. MR 927687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard S. Palais and Chuu-Lian Terng. A general theory of canonical forms . Trans. Amer. Math. Soc. 300 (1987) 771-789. MR 876478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel Henry Gottlieb. The trace of an action and the degree of a map . Trans. Amer. Math. Soc. 293 (1986) 381-410. MR 814928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. D. Ball. $(n-1)$-axial ${\rm SO}(n)$ and ${\rm SU}(n)$ actions on homotopy spheres . Trans. Amer. Math. Soc. 292 (1985) 51-79. MR 805953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Duflot. Erratum to: ``Localization of equivariant cohomology rings'' . Trans. Amer. Math. Soc. 290 (1985) 857-858. MR 792834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. de Melo, G. L. dos Reis and P. Mendes. Equivariant diffeomorphisms with simple recurrences on two-manifolds . Trans. Amer. Math. Soc. 289 (1985) 793-807. MR 784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Duflot. Localization of equivariant cohomology rings . Trans. Amer. Math. Soc. 284 (1984) 91-105. MR 742413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sławomir Kwasik. Tangential equivalence of group actions . Trans. Amer. Math. Soc. 283 (1984) 563-573. MR 737884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia